# SDR UALA2010021500589

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,035 hours, 19,821 cycles
- Engine: Pwa PW2037
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 459
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, STATUS MSG ELEV FEEL CHRONIC.  REPLACED ELEVATOR FEEL COMPUTER. LEAK CHECKED UNIT, NO LEAKS NOTED. CYCLED STAB, NORMAL.
